- Item Name
- Takeda Consumer Healthcare Co., Ltd.
- Brand Name
- Benza Block
- Product Size
- 24 Tablets
- Relief of various symptoms of a cold: runny nose, stuffy nose, sore throat, sneezing, cough, phlegm, chills, fever, headache, joint pain, and muscle pain.
- Product Details
- Ibuprofen and acetaminophen relieve fever and chills (discomfort due to fever).
?? Two types of antipyretic analgesic ingredients, ibuprofen and acetaminophen, work to relieve headaches, sore throats, and joint pains.
?? Glycyrrhizic acid suppresses inflammation of the throat and relieves pain.
?? Vitamin C (blended as calcium ascorbate) and hesperidin, which is a type of vitamin P, are blended.
?? Contains 9 kinds of ingredients to relieve various symptoms of cold.
- Usage / Dose
- Be sure to take the following amount with water or hot water after meals (within 30 minutes)
Adult (over 15 years old): 2 tablets per dose, 3 times per day.
Child above 12 years old but under 14 years old: 1 tablets per dose, 3 times per day.
Children under 12 years old: Do not take.
- Relieve cold symptoms,throat pain/sore throat,cough,runny nose,nasal congestion/stuffy nose/blocked nose,sneezing,phlegm,headache,fever,chills,joint pain, muscle pain
- Warning: (If you don't adhere to this information, your current symptoms will worsen, and side effects or accidents may occur.)
1. (1) Person who has allergic symptoms or reactions by this agent or ingredients of this agent.
(2) Persons who have had asthma after taking this drug or other cold medicines and antipyretic analgesics.
2.Do not use any of the following medications while taking this drug. Other cold medicines, antipyretic analgesics, sedatives, antitussive expectorants, Oral medicines containing antihistamines (rhinitis medicines, motion sickness medicines, allergy medicines, etc.)
3.Do not operate the vehicle or machinery after taking it. (may cause drowsiness etc.)
4.Do not drink alcohol before and after taking.
5.Do not use for a long time.
[Consultation] The following persons should consult a doctor, pharmacist or registered distributor before taking it.
(1) Person who is receiving treatment by a doctor or dentist.
(2) A pregnant woman or a person who seems to be pregnant.
(3) Breastfeeding person.
(4) Elderly people.
(5) Persons who have allergic symptoms due to drugs.
(6) Person with the following symptoms: High fever, difficulty in urination.
(7) Person who received the following diagnosis:
Thyroid dysfunction, diabetes, heart disease, hypertension, liver disease, kidney disease, gastric / duodenal ulcer, glaucoma.
2. Stop taking immediately and consult your doctor, pharmacist or registered distributor with this explanation document.
Rash, redness, itching
Digestive system: Nausea / vomiting, loss of appetite,
Psychiatry & nervous system: Dizziness,
Respiratory organs: shortness of breath, Difficulty in breathing,
Urology: Difficulty to urinate,
Others: Excessive hypothermia. In rare cases, the following serious symptoms may occur. In these cases, please consult a doctor immediately.
Symptom: Shock (anaphylaxis): Immediately after taking itching, itchy skin, hives, blurred voice, sneezing, itchiness, breathing difficulty, palpitations, turbidity of consciousness, etc. Appearance:
mucocutaneous eye syndrome (Stevens-Johnson syndrome), Toxic epidermal necrolysis, acute generalized rash pustulosis: high fever, redness of the eyes, sore eyes, sore throat, extensive rash / redness of the skin, small pustules on the reddish skin, general dullness, lack of appetite, etc. may persist or worsen rapidly.
Liver dysfunction: fever, itching, rash, jaundice (skin and white of the eyes become yellow), brown urine, general dullness, loss of appetite, etc.
Nephropathy: fever, rash, decreased urine output, general swelling, general dullness, joint pain (nodal pain), diarrhea, etc. may occur.
Interstitial pneumonia: If you climb up the stairs or exert yourself with a little effort, you will feel shortness of breath, become stuffy, vacant, fever, etc. if these appear suddenly or persist,
Or Asthma: Breathing difficulty, wheezing, humming in the chest, breathlessness, etc.
Aplastic anemia: bruises, nosebleeds, gum bleeding, fever, pale skin and mucous membranes, fatigue, palpitations, shortness of breath, feeling sick and dizziness, hematuria, etc.
Agranulocytosis: Sudden high fever, peanuts, sore throat, etc. appear.
3. The following symptoms may occur after taking the medicine, so if any of these symptoms persist or increase, stop taking the medicine and bring this explanation to the doctor. Talk to your pharmacist or registered dealer.
Mouth irritation, drowsiness.
If symptoms do not improve even after taking for 5-6 times, stop taking this drug, please consult your doctor, pharmacist or registered seller and take this explanation document with you.
- 1) If it is used on children, it should only be used under parental supervision. 2) The dosage and administration should be adhered to.
- Precautions for storage and handling
- 1. Please keep in a cool place away from direct sunlight.
2. Keep out of children's reach.
3. Please do not put into other containers. (It may affect product quality or damage the product)
4. Do not use after expiry date.
- In 6 tablets (daily dose)
Ingredients ?E ?E ?E Content ?E ?E ?E Function
Ibuprofen ?E ?E ?E 360mg ?E ?E ?E Relieves fever and sagging and relieves pain
Acetaminophen ?E?E ?E 180mg ?E ?E ?E Relieves fever and swelling and relieves pain
d-Chlorpheniramine maleate ?E ?E ?E 3.5mg ?E ?E ?E Relieves nasal discharge and swelling?E ?E ?E 60mg ?E ?E ?E Relieves cough and tan
Dihydrocodeine phosphate ?E ?E ?E 24mg ?E ?E ?E Relieves cough
Glycyrrhizic acid ?E ?E ?E 39mg ?E ?E ?E Suppresses throat inflammation and relieves pain Relieves
Anhydrous caffeine ?E ?E ?E 75mg ?E ?E ?E Relieves headache
Calcium ascorbate ?E ?E ?E 500mg ?E ?E ?E Vitamin
Hesperidine ?E ?E ?E 90mg ?E ?E ?E Vitamin (a type of vitamin P)
Additives: Reduced malt sugar refined sugar, cellulose, corn starch, tartaric acid, croscarmellose Na, hydroxypropyl cellulose, hypromellose, stearyl fumarate, copolyvidone, titanium oxide, talc, macrogol, iron sesquioxide